MAUDE Adverse Event Report: THOMMEN MEDICAL AG CONTACT IMPL., PF 3.5, E Ø 2.7, L 11.0; DENTAL IMPLANT

THOMMEN MEDICAL AG CONTACT IMPL., PF 3.5, E Ø 2.7, L 11.0; DENTAL IMPLANT
Model Number 4.13.220
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 01/18/2022
Type of Reportable Event Serious Injury
Event or Problem Description
Implant fracture, implant achieved osseointegration, implant was completely covered with bone, mobility.

Brand Name
CONTACT IMPL., PF 3.5, E Ø 2.7, L 11.0
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
THOMMEN MEDICAL AG
neckarsulmstrasse 28
grenchen 2540
CH  2540
Manufacturer (Section G)
THOMMEN MEDICAL AG
neckarsulmstrasse 28
grenchen 2540
CH   2540
Manufacturer Contact
astrid weber
neckarsulmstrasse 28
grenchen 2540
CH   2540
MDR Report Key15417480
Report Number3003184527-2022-01657
Device Sequence Number2621254
Product Code DZE
UDI-Device Identifier07640156471700
UDI-Public07640156471700
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K072649
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2022
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 07/25/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/11/2026
Device Model Number4.13.220
Device Lot Number19664
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/25/2022
Initial Report FDA Received Date09/14/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/11/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age76 YR
Patient SexFemale
Patient EthnicityNon Hispanic
Patient RaceWhite